# SDR AALA201504209016

- Difficulty date: April 10, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 91,250 hours, 29,727 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, L4 DOOR FUSELAGE UPPER LOBE INTERIOR FRAME & SKIN SHEAR TIE HAS 0.5 INCH CRACK NEXT TO RADIUS AT STATION 1661 BETWEEN STRINGER 5L & 6L.  R & R SHEAR TIE IAW SRM 51-40-02 & DWG 146N1024.
